# SDR SWAA2016112809903

- Difficulty date: October 28, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 62,495 hours, 36,936 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A6200
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT TRAILING EDGE CAVITY WEB SUPPORT ANGLE CRACKED.   R & R THE ANGLE IAW SRM AND DWG.
